| Catalog Number |
3910-500-512 |
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/23/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
Event or Problem Description
It was reported that the tip of the inserter broke during the procedure.The broken pieces were retrieved.
Additional Manufacturer Narrative
Event or Problem Description
Event or Problem Description
Additional Manufacturer Narrative
The product was not returned for investigation and the reported failure mode was not confirmed.Alleged failure: inserter broken.Probable root cause: design: inserter/implant not compatible with guide.Inserter material/design too weak.Inserter shaft cannot bend around curved guide.Drill not designed to center hole with respect to guide.Guide mouth not designed to grip bone.Guide not able to be gripped tightly.Process: inserter, implant, and/or guide manufactured out of spec.Anchor coating process out of specification.Application: excessive force impacting inserter.Movement of guide out of orientation to pilot hole.Use of wrong drill.The reported failure mode will be monitored for future reoccurrence.H3 other text : 81.